Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i1.30
pages 15-26

Classification of Fuzzy Problems of Optimal Sets Partition and Some Approaches to Their Solution

Elena M. Kiseleva
Oles Honchar Dnipro National University, Dnepr
Oksana Yu. Lebed
Ukrainian Academy of Customs, Dnepropetrovsk, Ukraine

SINOPSIS

The classification of fuzzy problems of optimal sets partition is presented. Consideration is given to three approaches to solving problems of optimal partitioning of sets in case of fuzzy set of admissible partitions. It has been proved that solutions obtained on the basis of the first and the second approaches are equivalent. The third approach is based on the auxiliary function introduction which implies the possibility of employing the Bellman−Zadeh method for solving the problems considered.


Articles with similar content:

Nonlinear Problems of Dynamics of Flexible Filaments and Rods of Variable Lengths in Flows and Their Applications in Ocean Engineering
International Journal of Fluid Mechanics Research, Vol.23, 1996, issue 1-2
N. V. Saltanov, V. A. Gorban'
AN ADAPTIVE MONTE CARLO MARKOV CHAIN METHOD APPLIED TO THE FLOW INVOLVING SELF-SIMILAR PROCESSES IN POROUS MEDIA
Journal of Porous Media, Vol.17, 2014, issue 3
Gildeberto S. Cardoso, Juarez S. Azevedo, Leizer Schnitman
Regularization of Optimization Problems for Objects Described by a System of Operator Equations with the Hammerstein Equation
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
D. E. Akbarov, Valeriy S. Melnik
DISCRETE-CONTINUAL VARIATION-DIFFERENCE METHOD OF ANALYSIS FOR TWO-DIMENSIONAL AND THREE-DIMENSIONAL PROBLEMS OF STRUCTURAL ANALYSIS
International Journal for Computational Civil and Structural Engineering, Vol.1, 2005, issue 2
Pavel A. Akimov, Alexander B. Zolotov
Conditions of Technical Stability of Autonomous Control Systems with Variable Structure
Journal of Automation and Information Sciences, Vol.31, 1999, issue 12
Konstantin S. Matviychuk